# SDR UIEA2017102502030

- Difficulty date: October 26, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 95,410 hours, 19,364 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Gasket
- Part number: CC003104D7
- Condition: Torn
- Location: Air Cleaner
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO E/E COMPARTMENT, FOUND THE AIR CLEANER GASKETS INLET AND OUTLET TORN.  REMOVED AND REPLACED THE GASKETS.
